Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2007, Volume 47, Number 3, Pages 445–459 (Mi zvmmf317)  

This article is cited in 5 scientific papers (total in 7 papers)

On the difference approximations of overdetermined hyperbolic equations of classical mathematical physics

D. P. Babiia, S. K. Godunova, V. T. Zhukovb, O. B. Feodoritovab

a Sobolev Institute of Mathematics, Siberian Division, Russian Academy of Sciences, pr. Akademika Koptyuga 4, Novosibirsk, 630090, Russia
b Keldysh Institute of Applied Mathematics, Russian Academy of Sciences, Miusskaya pl. 4, Moscow, 125047, Russia

Abstract: Issues concerning difference approximations of overdetermined systems of hyperbolic equations are examined. The formulations of extended overdetermined systems are given for hydrodynamics equations, magnetohydrodynamics equations, Maxwell equations, and elasticity equations. Some approaches to the construction of difference schemes are discussed for these systems.

Key words: overdetermined hyperbolic equations, difference approximations, hydrodynamics equations, acoustics equations, Maxwell equations.

Full text: PDF file (1778 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2007, 47:3, 427–441

Bibliographic databases:

UDC: 519.63
Received: 17.10.2006

Citation: D. P. Babii, S. K. Godunov, V. T. Zhukov, O. B. Feodoritova, “On the difference approximations of overdetermined hyperbolic equations of classical mathematical physics”, Zh. Vychisl. Mat. Mat. Fiz., 47:3 (2007), 445–459; Comput. Math. Math. Phys., 47:3 (2007), 427–441

Citation in format AMSBIB
\Bibitem{BabGodZhu07}
\by D.~P.~Babii, S.~K.~Godunov, V.~T.~Zhukov, O.~B.~Feodoritova
\paper On the difference approximations of overdetermined hyperbolic equations of classical mathematical physics
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2007
\vol 47
\issue 3
\pages 445--459
\mathnet{http://mi.mathnet.ru/zvmmf317}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2348294}
\zmath{https://zbmath.org/?q=an:05200993}
\elib{https://elibrary.ru/item.asp?id=9516821}
\transl
\jour Comput. Math. Math. Phys.
\yr 2007
\vol 47
\issue 3
\pages 427--441
\crossref{https://doi.org/10.1134/S0965542507030086}
\elib{https://elibrary.ru/item.asp?id=13548611}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34247148172}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf317
  • http://mi.mathnet.ru/eng/zvmmf/v47/i3/p445

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Favrie N., Gavrilyuk S.L., Saurel R., “Solid-fluid diffuse interface model in cases of extreme deformations”, J. Comput. Phys., 228:16 (2009), 6037–6077  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    2. K. V. Brushlinskiǐ, V. G. Zhukov, M. K. Kerimov, “Academician SergeĭKonstantinovich Godunov (on the occasion of his eightieth birthday)”, Comput. Math. Math. Phys., 50:1 (2010), 1–6  mathnet  crossref  mathscinet  adsnasa  isi  elib
    3. S. K. Godunov, “About inclusion of Maxwell’s equations in systems relativistic of the invariant equations”, Comput. Math. Math. Phys., 53:8 (2013), 1179–1182  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    4. LeMartelot S., Nkonga B., Saurel R., “Liquid and Liquid-Gas Flows at All Speeds”, J. Comput. Phys., 255 (2013), 53–82  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    5. A. N. Kudryavtsev, S. I. Trashkeev, “Formalism of two potentials for the numerical solution of Maxwell's equations”, Comput. Math. Math. Phys., 53:11 (2013), 1653–1663  mathnet  crossref  crossref  isi  elib  elib
    6. V. N. Belykh, K. V. Brushlinskii, V. L. Vaskevich, S. P. Kiselev, A. N. Kraiko, A. G. Kulikovskii, V. I. Mali, V. V. Pukhnachov, E. I. Romensky, V. S. Ryaben'kii, “Sergei Konstantinovich Godunov has turned 85 years old”, Russian Math. Surveys, 70:3 (2015), 561–590  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    7. Peshkov I. Grmela M. Romenski E., “Irreversible Mechanics and Thermodynamics of Two-Phase Continua Experiencing Stress-Induced Solid-Fluid Transitions”, Continuum Mech. Thermodyn., 27:6 (2015), 905–940  crossref  mathscinet  zmath  isi  elib  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:438
    Full text:216
    References:65
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022